Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 577, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 16, 2011, 5:14 PM CDT for Arkansas County, Jefferson County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 5:14 PM CDT (22:14 UTC)
- Expired
- Jun 16, 2011, 5:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Jefferson County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 4:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1856 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
438
WUUS54 KLZK 162214
SVRLZK
ARC001-069-162245-
/O.NEW.KLZK.SV.W.0577.110616T2214Z-110616T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
514 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 545 PM CDT
* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHEAST OF ALTHEIMER...OR 16 MILES SOUTHWEST OF STUTTGART...AND
MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
HUMPHREY... ALTHEIMER... WABBASEKA...
GETHSEMANE... SALT BAYOU... NEWTOWN...
HURRICANE SLOUGH... GLENWOOD LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3427 9182 3444 9192 3449 9180 3449 9171
3434 9162
TIME...MOT...LOC 2215Z 247DEG 13KT 3439 9178
$$
441 follow-up statement
636
WWUS54 KLZK 162234
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CDT THU JUN 16 2011
ARC001-069-162245-
/O.CON.KLZK.SV.W.0577.000000T0000Z-110616T2245Z/
JEFFERSON AR-ARKANSAS AR-
534 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
ARKANSAS AND NORTH CENTRAL JEFFERSON COUNTIES UNTIL 545 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 2 MILES SOUTHWEST OF HUMPHREY...OR 12 MILES SOUTHWEST OF
STUTTGART...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
HUMPHREY... SALT BAYOU... HURRICANE SLOUGH...
GLENWOOD LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3430 9175 3448 9183 3449 9180 3448 9171
3434 9162
TIME...MOT...LOC 2234Z 241DEG 14KT 3440 9171
$$
/44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:35 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 16, 2:35 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 235 PM CDT THU JUN 16 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT QUITE A BUSY SCENE AT THE SURFACE THIS AFTERNOON...WITH A BOUNDARY DRAPED ACROSS THE STATE AND MOVING BACK TO THE NORTH...AN MCV OVER NORTHWEST ARKANSAS...A SYSTEM BEHIND THAT ONE OVER KANSAS AND OKLAHOMA...AND OUTFLOW FROM LAST NIGHTS CONVECTION OVER THE SOUTHEAST. 18Z LZK SPECIAL SOUNDING STILL SHOWS A BIT OF CONVECTIVE INHIBITION... AS CIRRUS BLOWOFF FROM THE MORNING STORM COMPLEX HAS KEPT ANY CU FROM FORMING OVER THE CENTRAL PORTION OF THE AREA. HOWEVER...CU HAS CONTINUED TO FORM IN THE DELTA REGION AND THE SOUTH...WHERE OUTFLOW FROM LAST NIGHTS CONVECTION HAS HELPED TO GENERATE SHOWERS/STORMS. STILL..WITH THE WARM SECTOR ADVANCING NORTHWARD...INSTABILITY WILL CONTINUE TO INCREASE...WHICH SHOULD ACT TO GENERATE MORE SHOWERS AND THUNDERSTORMS OVER THE REGION. SOME OF THE STORMS WILL BE SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. HOWEVER...COLLAPSING CORES COULD EASILY PRODUCE A 60-70 MPH WIND GUST AND DAMAGE. ALSO...SLOW STORM MOTION AND HIGH PRECIPITABLE WATER COULD AID IN ANY STRONG STORMS PRODUCING HEAVY RAINFALL. STORMS WILL DIMINISH AFTER SUNSET. THE UPPER RIDGE TO THE SOUTHWEST OF THE REGION WILL EXPAND BACK INTO THE AREA...AND WILL PUSH THE REMNANTS OF THE STORM COMPLEXES NORTHEAST AND OUT OF THE REGION LATE TONIGHT. FOR TOMORROW...DRY WEATHER RETURNS...AND WITH DEVELOPING LOW PRESSURE OUT IN THE PLAINS...AND HIGH PRESSURE OVER THE SOUTHEASTERN CONUS THE GRADIENT WILL BE ELEVATED...WITH SUSTAINED WIND SPEEDS OF 15 TO 20 MPH AND GUSTS OF 25 TO 30 MPH. WINDS SHOULD REMAIN BELOW LAKE WIND ADVISORY CRITERIA. HOT WEATHER MAKES A RETURN JUST IN TIME FOR THE WEEKEND...WITH LOWS IN THE 70S AND HIGHS APPROACHING THE MID TO UPPER 90S. A FEW LOCATIONS COULD APPROACH THE CENTURY MARK. HEAT INDEX VALUES ARE MOST LIKELY TO APPROACH OR EXCEED 100 DEGREES AROUND CENTRAL AND SOUTHERN ARKANSAS...HOWEVER THEY SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA. && .LONG TERM...MONDAY THROUGH THURSDAY THE LONG TERM PD WILL FEATURE A SIGNIFICANT PATTERN CHANGE THAT WILL MOVE THE NATURAL STATE AWAY FROM THE HOT...DRY WX AND TOWARD COOLER TEMPS AND RAINY WX. MONDAY LOOKS TO BE ANOTHER DRY AND HOT DAY AND TUESDAY SHOULD BE A BIT OF A TRANSITION DAY BEFORE MUCH DIFF WX TUE NIGHT THROUGH THU. AN IMPRESSIVE PUNCH OF EPAC ENERGY WILL FORCE A PATTERN CHANGE FROM OUR RECENT UPR RIDGING TO A PATTERN FEATURING THE KIND OF PERTURBED SW UPR FLOW THAT CAN GET US INTO TROUBLE THIS TIME OF YEAR. AND BY TROUBLE...WE ARE TALKING ABOUT HEAVY RAIN AND THE POTENTIAL FOR FLOODING AS AN ELONGATED SFC TROUGH TAKES UP RESIDENCE OVER THE OHIO AND MS VALLEYS. NOW GRANTED...WE ARE NEARLY A WEEK AWAY FROM THIS EVENT...BUT SIGNS ARE REALLY STARTING TO POINT TOWARD A RAINY PERIOD FROM LATE TUE THROUGH THE END OF NEXT WEEK. PERSONS WITH INTERESTS IN FLOOD PRONE AREAS SHOULD CONTINUE TO MONITOR THE FCST AS FURTHER DETAILS ARE RESOLVED. NEEDLESS TO SAY...A RAINY PERIOD WILL MEAN COOLER TEMPS WITH HIGHS ONLY IN THE 80S TO MAYBE LOW 90S FROM WED ON. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 71 93 72 94 / 40 10 10 10 CAMDEN AR 73 97 73 97 / 20 10 10 10 HARRISON AR 69 92 72 93 / 60 10 10 10 HOT SPRINGS AR 73 96 76 95 / 30 10 10 10 LITTLE ROCK AR 73 97 75 96 / 40 10 10 10 MONTICELLO AR 74 98 75 98 / 30 10 10 10 MOUNT IDA AR 71 93 72 94 / 30 10 10 10 MOUNTAIN HOME AR 70 92 72 95 / 40 10 10 10 NEWPORT AR 72 96 74 96 / 40 10 10 10 PINE BLUFF AR 73 94 75 96 / 30 10 10 10 RUSSELLVILLE AR 68 94 71 96 / 40 10 10 10 SEARCY AR 72 94 71 93 / 50 10 10 10 STUTTGART AR 74 95 75 95 / 40 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...63
Hazardous weather outlook, Jun 16, 2:58 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 258 PM CDT THU JUN 16 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 258 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE SEEN ACROSS THE STATE THIS AFTERNOON. A FEW OF THESE STORMS WILL LIKELY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. ANOTHER STORM COMPLEX MAY DRIFT INTO NORTHERN ARKANSAS FROM OKLAHOMA LATER THIS EVENING...THOUGH THE THREAT FOR SEVERE WEATHER LOOKS A BIT MORE UNCERTAIN WITH THIS CLUSTER OF STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UPPER LEVEL HIGH PRESSURE WILL DOMINATE FROM FRIDAY INTO EARLY NEXT WEEK...ALLOWING VERY WARM TEMPERATURES TO RETURN TO THE FORECAST AREA WITH VIRTUALLY RAIN FREE CONDITIONS EXPECTED. THE ONLY REAL CHANCE OF RAIN WILL BE AFTERNOON SHOWERS AND THUNDERSTORMS THAT POP UP IN THE HEAT OF THE DAY. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL FOR THIS TIME OF THE YEAR. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND WEDNESDAY WITH PRECIPITATION CHANCES ON THE INCREASE...ESPECIALLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON...MAINLY NORTH AND EAST OF A PINE BLUFF TO HOT SPRINGS LINE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/63
In the hours before
Special weather statement, Jun 16, 3:43 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 343 PM CDT THU JUN 16 2011 ARZ005-013>016-023-162145- BAXTER AR-INDEPENDENCE AR-IZARD AR-SEARCY AR-STONE AR-VAN BUREN AR- 343 PM CDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IZARD...EXTREME NORTHERN VAN BUREN...SOUTHERN BAXTER...STONE...EASTERN SEARCY AND EXTREME WESTERN INDEPENDENCE COUNTIES UNTIL 445 PM CDT... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAMPBELL...OR 9 MILES EAST OF MARSHALL... MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW... THOLA... LUNENBURG... LUBER... LONE STAR... HERPEL... GORBY... FIFTY SIX... ELBERTA... ELBA... BRANDENBERG... BLANCHARD SPGS CAVERN... TWIN CREEK... TURKEY CREEK... TIMBO... SYLAMORE... SAINT JAMES... OXLEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3617 9192 3575 9186 3575 9259 3597 9263 TIME...MOT...LOC 2043Z 262DEG 34KT 3588 9246 44
Local storm report, Jun 16, 4:01 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL DE WITT 34.29N 91.34W
06/16/2011 E0.88 INCH ARKANSAS AR PUBLIC
&&
61Special weather statement, Jun 16, 4:20 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 420 PM CDT THU JUN 16 2011 ARZ003>005-162220- BAXTER AR-BOONE AR-MARION AR- 420 PM CDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAXTER...NORTHERN MARION AND NORTHEASTERN BOONE COUNTIES UNTIL 515 PM CDT... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF SHORT MTN...OR 12 MILES NORTHWEST OF YELLVILLE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN HOME... BULL SHOALS... WININGTON... PRICE PLACE... OZARK ISLE... LEAD HILL... LAKEWAY... LAKEVIEW... GASSVILLE... FLIPPIN... FAWN PARK... DODD CITY... DIAMOND CITY... COLFAX... CLARK HILL... BULL SHOALS SP... ARKAWANA... ZINC... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3650 9233 3626 9233 3628 9292 3649 9293 TIME...MOT...LOC 2120Z 268DEG 26KT 3637 9281 44
Local storm report, Jun 16, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 NW DE WITT 34.31N 91.36W
06/16/2011 E1.00 INCH ARKANSAS AR TRAINED SPOTTER
&&
58Special weather statement, Jun 16, 4:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
434 PM CDT THU JUN 16 2011
ARZ047-162220-
MONROE AR-
434 PM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE COUNTY UNTIL 515
PM CDT...
AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST NORTHEAST OF CROCKETTS BLUFF...MOVING NORTHEAST
AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PALMER... RAGTOWN... PINE CITY...
LAWRENCEVILLE... SIMPSON LAKE... MAYOS...
LAMBERT BAYOU... KANSAS LAKE...
HOLLY GROVE MUNI ARPT... DEEP ELM...
ADAMS BAYOU...
&&
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3438 9112 3440 9113 3441 9116 3444 9117
3445 9121 3448 9121 3449 9125 3452 9125
3469 9105 3448 9104 3448 9099 3446 9098
TIME...MOT...LOC 2133Z 235DEG 20KT 3449 9112
46Local storm report, Jun 16, 4:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
438 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL CADES 34.02N 91.59W
06/16/2011 E1.25 INCH LINCOLN AR TRAINED SPOTTER
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson | 35 min |
| Jun 15, 7:46 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 29 min |
| Jun 15, 7:50 PM CDT | Special Weather Statement | LZK | Phillips | 45 min |
| Jun 15, 7:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 35 min |
| Jun 15, 8:12 PM CDT | Severe Thunderstorm Warning | LZK | Lincoln | 19 min |
| Jun 15, 8:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 50 min |
| Jun 15, 8:43 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant | 32 min |
| Jun 15, 9:00 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Drew, Lincoln | 45 min |
| Jun 15, 9:04 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland | 41 min |
| Jun 15, 9:33 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas | 42 min |
| Jun 15, 10:11 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 49 min |
| Jun 15, 10:55 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Jun 15, 11:42 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 60 min |
| Jun 16, 8:56 AM CDT | Special Weather Statement | LZK | Johnson, Logan, Newton | 44 min |
| Jun 16, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 47 min |
| Jun 16, 2:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 46 min |
| Jun 16, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Lincoln | 34 min |
| Jun 16, 3:31 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 29 min |
| Jun 16, 3:34 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 41 min |
| Jun 16, 3:43 PM CDT | Special Weather Statement | LZK | Izard, Stone | 62 min |
| Jun 16, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas | 47 min |
| Jun 16, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 46 min |
| Jun 16, 4:20 PM CDT | Special Weather Statement | LZK | Marion | 60 min |
| Jun 16, 4:34 PM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| Jun 16, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 38 min |
| Jun 16, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 44 min |
| Jun 16, 5:08 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Prairie | 37 min |
| Jun 16, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 43 min |
| Jun 16, 5:18 PM CDT | Special Weather Statement | LZK | Baxter, Marion | 62 min |
| Jun 16, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Jackson | 26 min |
| Jun 16, 5:34 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 56 min |
| Jun 16, 5:43 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 47 min |
| Jun 16, 5:47 PM CDT | Special Weather Statement | LZK | Searcy | 58 min |
| Jun 16, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Lincoln | 38 min |
| Jun 16, 6:24 PM CDT | Special Weather Statement | LZK | Pope, Van Buren | 61 min |
| Jun 16, 6:27 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 48 min |
| Jun 16, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.